| Model Number |
12860 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that during initial setup, the patient therapy controller (ptc) was able to scan and connect to a programmer while charging.Upon unplugging the ptc from the charger, the ptc screen went black and became unresponsive.Troubleshooting attempts were not successful.There was no patient involvement.
Additional Manufacturer Narrative
Device evaluation: the device was subjected to visual inspection, as well as functional and electrical testing.The evaluation determined that a component would not turn back on after a full battery discharge.Based on the results of the investigation, the reported event was confirmed.Internal complaint number: (b)(4).